| Catalog Number |
F32000015 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility reported a kit failure involving lot hsxb2306 that required exchange on (b)(6) 2026.There was no indication of patient serious injury.Per the clinical support team, the complaint sample was available for product evaluation.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .